# SDR AALA202501136333

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 32,601 hours, 10,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT AT FL 280 SPEED 310 STARTED GETTING SEVERE VIBRATION FROM TAIL SECTION OF AIRCRAFT. FLIGHT ATTENDANTS REPORTED FROM ROW 15 TO REAR OF AIRCRAFT VIBRATION GOT WORSE AS YOU WALKED TO REAR OF AIRCRAFT. FLIGHT CREW RAN QRH PROCEDURE FOR ABNORMAL VIBRATION. SLOWED TO 280 KTS AND IT SUBSIDED. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  (OPEN)
